# SDR SWAA2024112649767

- Difficulty date: October 16, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME WEB LOCATED BS 259.5 BETWEEN S-8L TO S-9L AT FLIGHT COMPARTMENT.   PERFORMED PERMANENT REPAIR ON FRAME BS259.5 BWT STR 5L TO STR 11L PASSENGER CABIN IAW EA-24-153-02944 WIP 1 AND EA-SUMMARY-24-153-02944.
